Authors: Jiang, Zhi Jie
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Compact differences of weighted composition operators from weighted Bergman spaces to weighted-type spaces
Journal: Applied Mathematics and Computation
Volume: 217
Issue: 7
First page: 3522
Last page: 3530
Issue Date: 1-Dec-2010
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2010.09.027
Abstract: 
We characterize the compactness of differences of weighted composition operators from the weighted Bergman space Aαp, 0 < p < ∞, α > -1, to the weighted-type space Hv∞ of analytic functions on the open unit disk D in terms of inducing symbols 1,2:D→D and u1,u2:D→C. For the case 1 < p < ∞ we find an asymptotically equivalent expression to the essential norm of these operators.
Keywords: Compact operator | Weighted Bergman space | Weighted composition operator | Weighted-type space
Publisher: Elsevier
Project: Science Foundation of Sichuan Province (Nos. 2006A109, 20072A04)

Show full item record

SCOPUSTM   
Citations

19
checked on Jun 24, 2024

Page view(s)

26
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.